# SDR AALA20070293

- Difficulty date: February 6, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Leaking
- Location: Lt Tank Access
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SFO INFLIGHT T1514/06FEB SJC TO DFW - AFTER TAKEOFF FELT WING INBALANCE.  FUEL GAGE HAD LEFT MAIN 450, RIGHT MAIN 9250 AND CENTER 14700.  UNWANTED FUEL TRANSFER FROM LEFT WING TO CENTER TANK.  LANDED SFO WITHOUT INCIDENT.  FOUND FUEL LEAK FROM LEFT WING FUEL BOOST PUMP COVER PLATE.  REPLACED TANK ACCESS COVER SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
